Home | News | Find a Doctor | Ask a Question | Free

Hangin Regimen...side effect or unrelated?

I have been using Hangin’s regimen for about 8 months now with good results…especially after starting the beta-sit. My head was very itchy before and thinning rapidly on top. About 3 days into the regimen the itching stopped as did the hair loss. Over the last few months when I would get lazy on the regimen the itching would start coming back and Id resume it.
All good until about 2 months ago. I got a sty on my left eyelid and noticed a burning and redness around my inner eyelids (both eyes). I thought little of it until it did not go away and after ruling out other things began to wonder if one of my supplements may be causing it…? I feel fine other than this redness. I stopped taking the regimen about 11 days ago to see if it changed…and oddly this time my hair has been fine…only an occasional itch and no fall out. The redness seems to have abated some too (may be coincidental)
Im theorizing that one of the supplements may be “building up” in my system. Perhaps the beta-sit which I was taking at 375 mg / day. Then again it may be unrelated to the regimen…any similar experiences with eye/eyelid redness out there?

» I have been using Hangin’s regimen for about 8 months now with good
» results…especially after starting the beta-sit. My head was very itchy
» before and thinning rapidly on top. About 3 days into the regimen the
» itching stopped as did the hair loss. Over the last few months when I
» would get lazy on the regimen the itching would start coming back and Id
» resume it.
» All good until about 2 months ago. I got a sty on my left eyelid and
» noticed a burning and redness around my inner eyelids (both eyes). I
» thought little of it until it did not go away and after ruling out other
» things began to wonder if one of my supplements may be causing it…? I
» feel fine other than this redness. I stopped taking the regimen about 11
» days ago to see if it changed…and oddly this time my hair has been
» fine…only an occasional itch and no fall out. The redness seems to have
» abated some too (may be coincidental)
» Im theorizing that one of the supplements may be “building up” in my
» system. Perhaps the beta-sit which I was taking at 375 mg / day. Then
» again it may be unrelated to the regimen…any similar experiences with
» eye/eyelid redness out there?

That is a lot of beta sis to take, it is very powerful, i take only about 125 when i take it, that dosage you take makes my hair itch a lot and feel oily

I do not think a stye could be caused by the regimen but it is a good idea anyway to take breaks. example now i am for all practical purposes out of my regimen, and have not taken it for several months, and my hair still looks good

now this would not have happened about a year ago but since my hair regrew from my shed from the nizoral cream it seems to be more stable

I see no harm in even alternating the regimen day to day, one day on one day off , your body might get over saturated, especially it might help to just clean you out

Home | News | Find a Doctor | Ask a Question | Terms of Use & Privacy

This is an advertising site for paid advertisers to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations, refunds or complaint cases. Surgical hair restoration procedures carry risks. Please do thorough research, consult your own physician and investigate a doctor's background carefully before making a decision. By proceeding to use our site, you agree to abide by our Terms of Use & Privacy Policy at http://hairsite.com/terms-of-use/ where you can also find a list of HairSite's sponsoring physicians.